Asthma Coalition

GoodSense Ibuprofen Pain Reliever/Fever Reducer Tablets (NSAID), 200 mg, 50 Count


Mega Sale! Save 25% on the GoodSense Ibuprofen Pain Reliever/Fever Reducer Tablets (NSAID), 200 mg, 50 Count by Good Sense at Asthma Coalition. MPN: 070030139971. Hurry! Limited time offer. Offer valid only while supplies last. Good sense ibuprofen tablets, pain reliever/fever reducer (nsaid), 200mg temporarily relieves minor aches and pains due to headache, muscular aches,


Images:
GoodSense Ibuprofen Pain Reliever/Fever Reducer Tablets (NSAID), 200 mg, 50 Count by Good Sense (Image #1)
GoodSense Ibuprofen Pain Reliever/Fever Reducer Tablets (NSAID), 200 mg, 50 Count by Good Sense (Image #2)
GoodSense Ibuprofen Pain Reliever/Fever Reducer Tablets (NSAID), 200 mg, 50 Count by Good Sense (Image #3)
GoodSense Ibuprofen Pain Reliever/Fever Reducer Tablets (NSAID), 200 mg, 50 Count by Good Sense (Image #4)
GoodSense Ibuprofen Pain Reliever/Fever Reducer Tablets (NSAID), 200 mg, 50 Count by Good Sense (Image #5)
GoodSense Ibuprofen Pain Reliever/Fever Reducer Tablets (NSAID), 200 mg, 50 Count by Good Sense (Image #6)
GoodSense Ibuprofen Pain Reliever/Fever Reducer Tablets (NSAID), 200 mg, 50 Count by Good Sense (Image #7)
GoodSense Ibuprofen Pain Reliever/Fever Reducer Tablets (NSAID), 200 mg, 50 Count by Good Sense (Image #8)
Brand: Good Sense
4.1 out of 5 stars with 53 reviews
Condition: New
Availability: In Stock
$3.17
$2.38
You Save: 25%


Quantity:  

 


View More In Pain Relievers.

Product Description & Reviews

Good sense ibuprofen tablets, pain reliever/fever reducer (nsaid), 200mg temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps, temporarily reduces fever. Compare to the active ingredient of Advil ibuprofen tablets. This product is not manufactured or distributed by Wyeth consumer healthcare, distributor of Advil.

Features & Highlights

  • Ibuprofen tablets 200mg
  • Pain reliever and fever reducer
  • Temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps; temporarily reduces fever
  • NSAID - no steroidal anti-inflammatory drug
  • Keep carton for reference

Additional Information

Brand:
Good Sense
Manufacturer:
Good Sense
Category:
Pain Relievers
Color:
N/a
Model:
070030139971
MPN:
070030139971
UPC:
070030139971
Size:
50 Count
Publisher:
Good Sense
Publication Date:
2013-05-04
Binding:
Health and Beauty
Item Weight:
0.0009 pounds
Item Size:
2 x 2.88 x 2 inches
Package Weight:
0.05 pounds
Package Size:
2.1 x 2 x 3 inches

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product by Good Sense, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Basic Care Extra Strength Acetaminophen PM Caplets, 100 Count
By Basic Care
ean: 0370030114054,
Basic care extra strength acetaminophen pm caplets, 500 mg, 100 count.Compare to Tylenol PM active ingredients. Pain Reliever/Nighttime Sleep-Aid. Extra strength acetaminophen. Non-habit forming. Gluten free. ...

GoodSense Extra Strength Pain Relief, 500 mg Acetaminophen Caplets, 50 Count
By Good Sense
ean: 0301130484716,
‘Where does it hurt?’ Back in the day, when you or a family member became ill, you’d likely schedule a visit with the family doctor. To be sure, that’s the wise decision, particularly if it’s an acute illness or you are uncertain as to “w...

Preparation H Flushable Medicated Hemorrhoid Wipes; Irritation Relief Wipes to Go with Aloe (10 Count)
By Preparation H
mpn: B004OQMV6M, ean: 0305730558075,
Preparation H Flushable Medicated Hemorrhoid Wipes; Irritation Relief Wipes To Go with Aloe (10 Count)Includes 10-count pouches of individually wrapped flushable maximum strength formula Preparation H Medicated Wipes with witch hazel and aloe.. Effec...

ACE Instant Cold Twin Pack (2 per pack), Helps Relieve Pain caused by Sprains and Muscle Aches, Money Back Satisfaction Guarantee
By ACE
mpn: 207514, ean: 0796433855217,
The Ace brand consists of outstanding elastic bandages, brAces, supports, and cold and hot therapy products to help you maintain your healthy active lifestyle.Single use, convenient and portable-can be used immediately. No refrigeration needed. Helps...

Scroll To Top


Privacy Policy / Terms of Service / Accessibility Statement
© 2019 - asthmacoalitionoferiecounty.org. All Rights Reserved.